The Penis Often Discharges White Fluid And Urinates Frequently?
Last week I had a urinary tract infection, and I have consulted with the doctor and I was given drugs namely urotractin and paracetamol, both drugs have been used up within 5 days, the pain when urinating is gone but I still urinate frequently in a short time and my penis often discharges white fluid instead of sperm. Is it the recovery process? Or should I consult a doctor again? Please explain, Thank you.
Thank you for asking HealthReplies.com.
It needs to be clarified beforehand, have you ever been married or had sexual intercourse? Have you had your urine or urethral discharge checked before receiving treatment?
Urinary tract infections (UTIs) are generally characterized by pain, itching, and discomfort around the genitals or lower abdomen, which occurs especially during urination. It could also be, the patient will experience frequent urination, not smooth, little by little, unbearable, or also not overflowing. In more severe conditions, fever, muscle and joint pain, nausea, vomiting, chills, and changes in urine become cloudy, concentrated, or contain blood and pus.
White discharge (pus) from the penis most often indicates that your UTI is related to infection with Neisseria gonorrhoeae (gonorrhea), which is a bacterium that is generally transmitted through unsafe sexual activities, for example if you frequently change sexual partners, have sex with people who have sex with someone else. their sexual history is not clear, or they do not use condoms.
Can also, gonorrhea occurs due to other causes, such as chlamydial infection, genital herpes, genital warts, syphilis, trichomonas, mycoplasma, HIV, tuberculosis, cystitis (bladder infection), urinary fistula (abnormal channel that connects the urinary tract organs with organs). such as rectum or vagina), pelvic inflammation, polycystic kidney disease, kidney stones, and so on.
In-depth evaluation, including examination of urine or urethral secretions, is required before determining the best treatment. Therefore, if you still experience frequent urination and also still discharge vaginal discharge from the penis after taking the doctor's medication, try to check with your doctor again.
At this time, you should take better care of the cleanliness of your intimate organs. Avoid all forms of risky sexual relations as mentioned above. Avoid taking drugs carelessly and don't get used to holding back the urge to urinate.
Hope it helps ya..
dr. Nadia Nurotul Fuadah